# SDR C2XA06SH120

- Difficulty date: November 4, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 19,294 hours, 17,805 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14521941
- Part serial: 010
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT HORIZONTAL STABILIZER LEADING EDGE WAS FOUND TO BE ERRODED AND HAVE PITTING CORROSION ON THE UPPER AND LOWER SURFACES.  MAINTENANCE REMOVED AND REPLACED THE LEFT HORIZONTAL STABILIZER LEADING EDGE IAW EMB 145 AMM 55-15-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
